# SDR CALA2018040901132

- Difficulty date: April 7, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101138
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME,  BS 1400 BETWEEN STRINGERS 27L TO 27R CORRODED AT MULTIPLE AREAS.   FOUND OUT OF LIMITS IAW SRM 53-00-07-A1, FIG 101.  REPAIRED IAW ECRA 5310-07373, REV A.
